MAUDE Adverse Event Report: CORDIS US CORP. OUTBACK; CATHETER FOR CROSSING TOTAL OCCLUSIONS

CORDIS US CORP. OUTBACK; CATHETER FOR CROSSING TOTAL OCCLUSIONS
Catalog Number OTB59120A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 ph#: (b)(6).Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the doctor inserted the outback elite through a non-cordis 6f 40cm sheath, over a.035 guidewire, positioning it for needle firing.However, immediately after firing, it was observed that the radiopaque tip of the outback detached inside the patient, making it impossible to remove.Additional information was requested; however, the information was not obtained after multiple attempts.The device will be returned for evaluation.

Brand Name
OUTBACK
Common Device Name
CATHETER FOR CROSSING TOTAL OCCLUSIONS
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key25089554
Report Number9616099-2026-00658
Device Sequence Number14694527
Product Code PDU
UDI-Device Identifier20705032067574
UDI-Public(01)20705032067574(17)261231(10)18410332
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOTB59120A
Device Lot Number18410332
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BAINHA COOK BLK 6F/40.; COOK ROADRUNNER WIRE.
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient SexUnknown